An existence theorem for the commutative neutrix product of distributions


Fisher B., Kilicman A., Nicholas J.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.58, pp.15-28, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58
  • Publication Date: 2001
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.15-28

Abstract

In this paper we prove that the commutative neutrix product of the distributions x(+)(-r) and x(+)(-delta) exists for r, s = 1, 2,....